# SDR CHQA200800220

- Difficulty date: November 9, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145837
- Aircraft time: 10,866 hours, 9,092 cycles
- Engine: Allsn AE3007A
- Engine time: 12,974 hours, 11,810 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermostat
- Part number: 8166248
- Part serial: 200403182
- Condition: Faulty
- Location: Bleed System
- Part time: 10,879 hours, 9,098 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6006, CVG TO MKE, DURING CLIMB IN ICING CONDITIONS THE FLIGHT CREW RECEIVED AN E1 BLEED OVERTEMP WARNING ON EICAS.  THE QRH WAS FOLLOWED AND THE AIRCRAFT RETURNED TO CVG AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 FAN AIR VALVE FILTER AND THE NR 1 FAN AIR THERMOSTAT AND THE BLEED SYSTEM OPERATED NORMALLY.
